# SDR HNAA0800126

- Difficulty date: April 6, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 48,778 hours, 54,050 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 230088008
- Part serial: 92088
- Condition: Defective
- Location: Nr 2
- Part time: 8,157 hours, 9,930 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT ON CLIMBOUT NR 2 DC BUSS FAULTED, RESET BUSS AND RETURNED TO FIELD.  REMOVED AND REPLACED NR 2 STARTER GEN PER WC 24-30-02.
